MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6507 POWER PRO 2, MID CONFIG; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 6507 POWER PRO 2, MID CONFIG; STRETCHER, WHEELED
Catalog Number 650705550002
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced cot tip or drop.There was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
The device that was pending was evaluated and it was determined the device experienced cot difficult to raise / lower, which is not reportable.Section h codes have been updated.Because of this, the number of reported events has been changed from 1 to 0.
 
Event or Problem Description
This report summarizes 0 malfunction event, where it was reported the device experienced cot tip or drop.There was no patient involvement.

Brand Name
6507 POWER PRO 2, MID CONFIG
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20560684
Report Number0001831750-2024-01379
Device Sequence Number8979630
Product Code FPO
UDI-Device Identifier07613327559125
UDI-Public07613327559125
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number650705550002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown